Asymmetry of Convolution Norms on Lie Groups

A. H. Dooley*, Sanjiv Kumar Gupta, Fulvio Ricci

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


We prove that on most connected non-commutative Lie groups there exists a convolution operator which is bounded on Lp but unbounded on Lq for every q not belonging to the interval with endpoints 2 and p. Furthermore, the kernel of such an operator can be supported on an arbitrary neighbourhood of the identity.

Original languageEnglish
Pages (from-to)399-416
Number of pages18
JournalJournal of Functional Analysis
Issue number2
Publication statusPublished - Jul 10 2000
Externally publishedYes

ASJC Scopus subject areas

  • Analysis


Dive into the research topics of 'Asymmetry of Convolution Norms on Lie Groups'. Together they form a unique fingerprint.

Cite this